Aphthous ulcers and imiquimod

Zalaudek, Iris, Petrillo, Gianluca and Argenziano, Guiseppe (2005) Aphthous ulcers and imiquimod. Journal of the American Academy of Dermatology, 53 2: 360-361. doi:10.1016/j.jaad.2005.03.040


Author Zalaudek, Iris
Petrillo, Gianluca
Argenziano, Guiseppe
Title Aphthous ulcers and imiquimod
Journal name Journal of the American Academy of Dermatology   Check publisher's open access policy
ISSN 0190-9622
Publication date 2005-08
Sub-type Letter to editor, brief commentary or brief communication
DOI 10.1016/j.jaad.2005.03.040
Volume 53
Issue 2
Start page 360
End page 361
Total pages 2
Place of publication New York
Publisher Elsevier
Language eng
Subject 110304 Dermatology
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collections: Excellence in Research Australia (ERA) - Collection
School of Medicine Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 15 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 06 Apr 2009, 13:03:54 EST by Maryanne Watson on behalf of School of Medicine